# SDR AU981403

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT GENERATOR SYSTEM FAILED.  LIMITED INFORMATION PROVIDED.
